# SDR 07FDEA00427

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 69,045 hours, 51,287 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPT STICK SHAKER ACTIVATED ON ROTATION.  SHAKER SPEED WAS ABNORMALLY SLOW, ABOUT 1/3 NORMAL RATE DURING TEST.  SHAKER CONTINUED FOR APPROX 3 MINUTES AND SLOWED GRADUALLY UNTIL IT STOPPED.  AIRCRAFT FLEW NORMALLY.  REMOVED AND REPLACED NR 1 STALL WARNING COMPUTER.  OPS CKS NORMAL PER AMM34-18-000-5.
